MathSciNet Relay Station
MathSciNet bibliographic data
MR2559348 42C05 (33C45 33C65)
Martínez-González, P.; Zarzo, A. Higher order hypergeometric Lauricella function and zero asymptotics of orthogonal polynomials. J. Comput. Appl. Math. 233 (2010), no. 6, 1577–1583.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement